Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some factorizations of numbers of the form $ 2\sp{n}\pm 1$


Author: Raphael M. Robinson
Journal: Math. Comp. 11 (1957), 265-268
MSC: Primary 10.00; Secondary 68.00
MathSciNet review: 0094313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 68.00

Retrieve articles in all journals with MSC: 10.00, 68.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1957-0094313-6
PII: S 0025-5718(1957)0094313-6
Article copyright: © Copyright 1957 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia